# SDR CALA2018102202163

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION AT PASSENGER CABIN AFT WET AREA LT INNER CHORD FROM STA 951 TO STA 996 APROX ( REF NR 98784 56). REMOVED AND REPLACED INNER CHORD AT AFT WET AREA LT DOOR IAW SRM 51-40-02 FROM STA 900 TO STA 1006.
